| Model Number |
MI1000 MED-EL CONCERT |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/07/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
At activation in (b)(6) of 2019, in situ testing showed affected channels.The user had no access to sound with the device.After 3 months of observation, there was no change.The recipient was re-implanted.
Additional Manufacturer Narrative
Conclusion: damage to the active electrode, as might be caused by an external mechanical impact, was determined to be the root cause of device failure.The problems given in the recipient report appear to match the damage found.This is a final report.
Event or Problem Description
At activation in (b)(6) 2019, in situ testing showed affected channels.The recipient had no access to sound with the device.After 3 months of observation, there was no change.There was no report of an accident or trauma.The recipient was re-implanted on (b)(6) 2019, also with +compressed array.